Iterative methods for ternary diffusions

Henryk Leszczyński , Monika Wrzosek

Abstract

n/a
Author Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
, Monika Wrzosek (FMPI / IM)
Monika Wrzosek,,
- Institute of Mathematics
Journal seriesBoundary Value Problems, ISSN 1687-2770 [1687-2762], (A 25 pkt)
Issue year2014
Vol2014
Pages1-16
Keywords in Englishdiffusion, iterative method, Newton's method
ASJC Classification2602 Algebra and Number Theory; 2603 Analysis
DOIDOI:10.1186/1687-2770-2014-87
URL http://www.boundaryvalueproblems.com/content/2014/1/87
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)35
ScoreMinisterial score = 30.0, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2014 = 0.993; WoS Impact Factor: 2014 = 1.014 (2) - 2014=1.039 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back